×

zbMATH — the first resource for mathematics

Strong discontinuities in flows of continuous media and their structure. (English. Russian original) Zbl 0712.76003
Proc. Steklov Inst. Math. 182, 285-317 (1990); translation from Tr. Mat. Inst. Steklova 182, 261-291 (1988).
This paper gives a survey of investigations carried out in the division of mechanics of the Mathematical Institute of the Academy of Sciences of the USSR on flows containing strong discontinuities for which the system of boundary conditions is not completely determined by the integral form of the original equations.
MSC:
76-02 Research exposition (monographs, survey articles) pertaining to fluid mechanics
76L05 Shock waves and blast waves in fluid mechanics
76N15 Gas dynamics (general theory)
76W05 Magnetohydrodynamics and electrohydrodynamics
78A25 Electromagnetic theory (general)
74B05 Classical linear elasticity
PDF BibTeX XML Cite